Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Stopped taking pill when spotting. Lower back pain, sore stomach, tender breasts, nausea. Negative pregnancy tests. What could this be?

im 21 i stopped taking the pill a few days before my last period when i got it it was more spotting than a period... im due it again on monday but im getting lower back pain my stomach is sore nd bloated my breasts are tender im eatting more nausea through out the day iv taken two pregnancy tests both came up negative can you tell me what this could be please thanks
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi dear,

Thanks for your query.

There is nothing to worry about. Pills act by deregulating hormonal balance in the body. It takes 1-2 months- after stopping pills- for the hormonal balance to be restored to normal.

The periods will become normal and regular soon.

Irrespective of scanty bleeding in the form of spotting, the associated symptoms of periods are always there. Take drug for nausea and acidity + pain-killers for pain. Your problems are likely to be transient and should disappear after the expected period.

If the problems persist even after the expected period is off, consult your gynecologist who will advise a correct course of action after examining you thoroughly.

Hope I have answered your query.

Dr. Rakesh Karanwal

Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor